# SDR HALA2014012000008

- Difficulty date: January 20, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 16,935 hours, 2,855 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ECAM 1 HYD B RESERVOIR LOW.  HYDRAULIC B SYS LOW PRESSURE ALSO INDICATES LOSS OF QTY BLUE SYS.  PERFORMED TSM 29-12-00-810-801-A.  FOUND B-NUT LOOSE TO SHUTOFF VALVE 9GZ.  TIGHTENED B-NUT.  SERVICED BLUE HYD SYSTEM IAW AMM 12-12-29-611-804-A. OPS AND LEAK CHECK IAW AMM 29-22-00-710-801, A-CHECK OK.  GROUND RUN CHECK OK.  OK FOR SERVICE.
